MathSciNet Relay Station
MathSciNet bibliographic data
MR1736586 34K13 (37J45)
Li, Jibin; He, Xuezhong Proof and generalization of Kaplan-Yorke's conjecture under the condition $f'(0)>0$ on periodic solution of differential delay equations. Sci. China Ser. A 42 (1999), no. 9, 957–964.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement